| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 13-16


A. Alessandri, M. Sanguineti
      Input-output stability for optimal estimation problems
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 593-617
      http://dx.doi.org/10.12988/imf.2007.07056

M. I. Hendi, S. E. Abu-Youssef, A. A. Alraddadi
      A Bayesian analysis of record statistics from the Rayleigh model
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 619-631
      http://dx.doi.org/10.12988/imf.2007.07057

J. F. Rosenblueth
      Conjugate journey in optimal control
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 633-674
      http://dx.doi.org/10.12988/imf.2007.07058

Chien-Ho Wu
      On the application of Grey relational analysis and RIDIT analysis to Likert scale surveys
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 675-687
      http://dx.doi.org/10.12988/imf.2007.07059

Kou Jisheng, Li Yitian, Liu Dingyou, He Julin
      Third-order iterative methods free from second derivative
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 689-698
      http://dx.doi.org/10.12988/imf.2007.07060

H. R. Khademzadeh, H. Mazaheri
      Some results to the Huzita axioms
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 699-704
      http://dx.doi.org/10.12988/imf.2007.07061

H. Mazaheri, A. Norouzi
      Best approximation in reflexive subspaces of C(Q)
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 705-711
      http://dx.doi.org/10.12988/imf.2007.07062

H. Coskun, H. Senay
      New incidence functions related with \zeta and \mu functions defined on a finite set
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 713-723
      http://dx.doi.org/10.12988/imf.2007.07063

R. Garrappa
      Some formulas for sums of binomial coefficients and gamma functions
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 725-733
      http://dx.doi.org/10.12988/imf.2007.07064

G. E. Vilcu
      Submanifolds of an almost paraquaternionic Kahler product manifold
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 735-746
      http://dx.doi.org/10.12988/imf.2007.07065

H. Mazaheri, M. Nasri
      Complemented subspaces in the normed spaces
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 747-751
      http://dx.doi.org/10.12988/imf.2007.07066

D. Ding
      The filtering problem in duals of nuclear Frechet spaces
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 753-764
      http://dx.doi.org/10.12988/imf.2007.07067

M. Eshaghi Gordji, F. Habibian, B. Hayati
      Ideal amenability of second duals of Banach algebras
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 765-770
      http://dx.doi.org/10.12988/imf.2007.07068

Hui Huang, Xiaojiang Guo, Hui Chen
      The structure of f-rpp semigroups
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 771-779
      http://dx.doi.org/10.12988/imf.2007.07069

Chu Wenchang
      Regular polygonal numbers and generalized Pell equations
      Int. Math. Forum, Vol. 2, 2007, no. 13-16, 781-802
      http://dx.doi.org/10.12988/imf.2007.07070


Journals | Books | Author guidelines